Invariant two-forms for geodesic flows.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 677-698
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__301_4_165314,
author = {Ursula Hammenst\"adt},
title = {Invariant two-forms for geodesic flows.},
journal = {Mathematische Annalen},
pages = {677--698},
year = {1995},
volume = {301},
number = {4},
zbl = {0821.58033},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165314/}
}
Ursula Hammenstädt. Invariant two-forms for geodesic flows.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 677-698. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165314/